# SDR AALA201510029010

- Difficulty date: October 1, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 36,427 hours, 8,735 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, R1 DOOR EMER BOTTLE ASSIST CABLE REQUIRES ADJUSTMENT.  ADJUSTED R1 DOOR ASSIST BOTTLE CABLE & TRAVEL IAW AMM 52-11-32-404-010.  OPERATIONS CHECKED GOOD.
